# SDR 2008UALA02323

- Difficulty date: April 20, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 41,646 hours, 14,835 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Shorted
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST RESULT SHOW  'EXT LOAD AFT L' AT FAULT.   FOUND RT AFT SLIDE SHORTED INTERNALLY.  REPLACED RH AFT SLIDE AND RETESTED EMER LIGHTS SYSTEM OK
